Skip to main content

On Strongly Semiprime Modules and Submodules


Hai. Q. Dinh, Nguyen T. Bac, N. J. Groenewald and D. T. H. Ngoc

Source title: 
Thai Journal of Mathematics, 16(3): 577-590, 2018 (Scopus)
Academic year of acceptance: 

We provide the notion of strongly semiprime submodules of a given right R-module M and describe properties of them as a generalization of completely semiprime ideals in associative rings. We show that a proper fully invariant submodule of is strongly prime if and only if it is prime and strongly semiprime.